SciELO - Scientific Electronic Library Online

 
vol.8 número1Cefalea pulsátilPsicosis y encefalitis NMDA: reporte de un caso y revisión de la literatura índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Clínica de Medicina de Familia

versão On-line ISSN 2386-8201versão impressa ISSN 1699-695X

Resumo

CRIADO-ALVAREZ, Juan José; GONZALEZ GONZALEZ, Jaime; CORREA MARTIN, Silvia  e  ROMO BARRIENTOS, Carmen. Escitalopram and ventricular extrasystoles. Rev Clin Med Fam [online]. 2015, vol.8, n.1, pp.71-74. ISSN 2386-8201.  http://dx.doi.org/10.4321/S1699-695X2015000100010.

Cardiac toxicity of selective serotonin reuptake inhibitors, such as citalopram and escitalopram, has been associated with a prolonged QT interval on the electrocardiogram. We present a case of bigeminal ventricular extrasystole associated with escitalopram use, which should be avoided in patients with a personal or family history of sudden death, female patients, decompensated congestive heart failure, myocardial infarction, bradyarrhythmias, electrolyte changes, and a history of long QT interval. In patients over 65, electrocardiographic monitoring is also advisable.

Palavras-chave : Antidepressive Agents; Citalopram; Ventricular Extrasystole; Long QT Syndrome.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons